# SDR SWAA2021082308190

- Difficulty date: May 23, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,069 hours, 35,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6355010163562101
- Part serial: 0249F
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR SLIDE PULLED OUT OF CONTAINER / R/R FWD SERVICE DOOR MOUNTED ESCAPE SLIDE PER MT # 725-61-06. ICT # 219278 P/N OFF 63562-101 P/N ON 63550-101 S/N OFF 0249F S/N ON 0117F
